# SDR AALA20091102TUL08

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 31,789 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT DOES NOT COME ON.  REPLACED EMERGENCY LIGHT BATTERY PACK.
